# SDR CA040601013

- Difficulty date: June 1, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,301 hours
- Engine: Allsn 250C20
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: MN1300
- Condition: Leaking
- Location: Elt
- Component: Elt, Ack
- Component part number: E01
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL PERFORMANCE TEST, IT WAS NOTICED THAT DURACELL MN1300 BATTERIES DATED MAR 2010 WERE LEAKING WHAT APPEARED TO BE BATTERY ACID.  BATTERY VOLTAGE WAS LOW.  ELT BATTERY CASE WAS CLEANED AND A FULL SET OF NEW BATTERIES WERE INSTALLED. ELT WAS PERFORMANCE TESTED AS PER CAR 571 APPENDIX G AND FOUND TO BE OK.
